# SDR AALA200802001

- Difficulty date: July 30, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 58,595 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 922710127
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT EXTERIOR OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK CONTROL RELAY FOR EMERGENCY LIGHT AT EXTERIOR OVERWING EXIT. SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
